Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Weird tightness in chest/heartbeat?

I used to have fainting spells because of low blood pressure and thick blood. I essentially dropped dead from it because my blood became to thick to pump. The doc pretty much told me to drink lots of water. I haven t been doing so well at that lately, and then today off and on I have been experiencing this weird, almost indescribable feeling in my chest...It feels like a tightening in tune with me heartbeat, and it then unfurls slowly. It does this at regular intervals, starting around 2 pm. Then it stopped and started back up just a few minutes ago. Oh, I am also pretty excited right now, maybe anxious, because I will be meeting my boyfriend on Sunday (military/long distance thing). If that has any baring on it.
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  397
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Well sounds like you are dehydrated and maybe having a little anxiety attack. Being dehydrated can cause you to have low blood volume and can sometimes make you dizzy when you go from sitting to standing too quickly. Being dehydrated can also have you to have heart paplipations, especially under periods of stress. I would say drink some nice relaxing decaf tea and do some light stretching to relax. If that tightness becomes pain and you are having difficulty breathing, you start sweating or vomiting, then get medical attention.
Answered: Thu, 17 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor